i've been back on the steriod e's for two weeks, and upped my pred from 5mg to 10mg a day. No wonder why I am crying all the time and super pissy.
When I get up in the am to have my first bm after the e' it is cramps and gotta go immediately!
how are the e's helping you Sherry? In two weeks I have not gotten better or worse really. Though today I had my first semi formed stool in two weeks, so I don't know???? Still bleeding and have cramps and D. Have 'only' gone 3 times today, so far!
Beth, 32 ~ small flare - hoping caused by aspirin - hydrocortisone e's
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday (tapered from 60 = ), Simvastatin 20mg 1xday, Diovan 160mg 2xday. Enalapril 20mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!